Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does taking cetrizine for allergy interfere with pregnancy ?

hi i am 23 years old, female and i am experiencing delay of menstruation for about 15 days,i am taking cetirizine for my allergy almost every other day since about 2 months ago until present. does it affect my menstruation?
Asked On : Thu, 12 May 2011
Answers:  2 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
no cetrizine not a cause of menstrual problems.
consult your gynecologist about it. there may be some other cause. take care
Answered: Thu, 12 May 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
cetrizine is not known to cause serious menstrual irregularities
consult gynecologist and get a check up
there may be some other reason
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor